# SDR AALA202501226236

- Difficulty date: January 22, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N331TK
- Make and model: Boeing 737823
- Aircraft serial: 68103
- Aircraft time: 4,232 hours, 1,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Door
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STICKS BADLY ON THE BOTTOM DOOR FRAME. RESECURED FASTENER ON BOTTOM DOOR FRAME. OPERTIONAL CHECK GOOD. PER AMM 25-40-00.
